# SDR CA050301008

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,047 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER DOOR POST SUPPORT BRACKETS CRACKED BOTH SIDES.
